# SDR SWAA2024041575103

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS COMMON TO WEB AND RAIL TRACK ACB STA-727A TO 727B LBL-3<[01] REMOVED AND REPLACED FASTENERS COMMON TO WEB AND RAIL TRACK ACB STA-727A TO 727B LBL-3 IAW SRM 51-40-02 AND DWG:146A7500 REV:A;[02] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
